Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Due to suicidal tendencies had alcohol with paracetamol, injected insulin. Feeling nauseous, lack of sleep and depressed.

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 634 Questions
Question
Hello, due to stress over the issues in my life with suicidal tendency 3days ago i had half bottle of alcohol i took 20 tabs paracetamol + 20 tabs cold act + 10 tabs Stamlobeta + cough surup bottle + injected insulin say about 90 units. the next day i felt nausea slept mostly, its the fourth day, am normal but lack of sleep -- i dont find any other reaction in my body---and again that tendency of suicide is rising more getting more depressed cursing myself of not even capable to suicide. what the hell am doing
Posted Thu, 30 May 2013 in Anxiety and Stress
 
 
Answered by Dr. Payman Hajiazim 18 minutes later
Hi there, thanks for asking. I am glad that you have asked your question. The medications that you have used overly can affect your liver metabolism (paracetamol) so they can cause nausea. They can also cause sleep problem since some of them (like Stamlobeta) can affect the sleep. Insulin can also cause drop in the sugar level in the blood and can damage the brain tissues. I strongly suggest that you call the emergency or you can go to the hospital to address your situations. Stress, depression and anxiety should be addressed now in order to feel better. I wish you a good health.
Above answer was peer-reviewed by
 
Follow-up: Due to suicidal tendencies had alcohol with paracetamol, injected insulin. Feeling nauseous, lack of sleep and depressed. 3 minutes later
is this going to kill me/?
 
 
Answered by Dr. Payman Hajiazim 3 minutes later
You should tell any doctor in the hospital or emergency to check your liver function by three or four enzymes which will be checked. Since there is chance that your liver has been affected by the medications, it is necessary to check it. Liver damage is a very important issue and can lead to serious health problem, including death.
Above answer was peer-reviewed by
 
Follow-up: Due to suicidal tendencies had alcohol with paracetamol, injected insulin. Feeling nauseous, lack of sleep and depressed. 17 hours later
I am worried to go to doc and explain the same, could it be that i would suffer to death, its the 5th day am okay, but yes since yesterday i feel nausea headache heavy sweating and kind of abnormalities likes shakes in the stomach like it being grinned or something. I think this will be normal and will get back t cope regularly? or is it that the reactions happen unknowingly within the body?
 
 
Answered by Dr. Payman Hajiazim 9 hours later
Hi again, if you are feeling better and you do not have nausea and other symptoms, it will be improving with high probability. However, that would be useful to explain to a doctor about the situation. You can tell him the amount of information that you want. I wish you a good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor